Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

After eating foot swells and hurts on bottom of foot, hurts with walking. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 869 Questions
When I eat my left foot swells and hurts on bottom of foot. It really hurts when I try to walk.Please call me at XXXXX
Posted Sat, 17 Aug 2013 in Diabetes
Answered by Dr. Pratap VGM 7 hours later
Dear sir/madam

Welcome to health care magic

There are mainly two reasons that might cause the same symptoms that you have explained
1. If your diet contains high salt and electrolytes and if you are having residual renal disease the that might cause water retention and may have caused edema. For this to happen you should have chronic kidney disease, autonomic neuropathy and history of intake of more Quantity of electrolytes
2. Some of the drugs like steroids, drugs containing heavy metals can cause these type of reactions. I reviewed your current medicines you are taking lot of drugs as per now, So what I suggest is to review with your diabetes Specialist and kidney specialist whether any drugs might be causing now.

Since you are telling that these happens. After taking food so it might be caused due to autonomic neuropathy with increased intake of electrolytes. So consult a neurologist once.

If you have any queries please feel free to ask!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor